On the asymptotic behavior of some nonlinear difference equations

A. M. Alotaibi, Mohd. Salmi Md. Noorani, M. A. El-Moneam

Research output: Contribution to journalArticle

  • 1 Citations

Abstract

In this paper, some qualitative properties are discussed such as the boundedness, the periodicity and the global stability of the positive solutions of the nonlinear difference equation (Formula presented) where the coeficients A; αi; βi ϵ (0, ∞); i = 1, …, 5, while the initial conditions y−5,y−4,y−3,y−2; y−1; y0 are arbitrary positive real numbers. Some numerical examples will be given to illustrate our results.

LanguageEnglish
Pages604-627
Number of pages24
JournalJournal of Computational Analysis and Applications
Volume26
Issue number4
Publication statusPublished - 1 Apr 2019

Fingerprint

Nonlinear Difference Equations
Qualitative Properties
Convergence of numerical methods
Difference equations
Global Stability
Periodicity
Positive Solution
Boundedness
Initial conditions
Asymptotic Behavior
Numerical Examples
Arbitrary

Keywords

  • Boundedness character
  • Difference equations
  • Global attractor
  • Global stability
  • High orders
  • Locally asymptotically stable
  • Prime period two solution

ASJC Scopus subject areas

  • Computational Mathematics

Cite this

On the asymptotic behavior of some nonlinear difference equations. / Alotaibi, A. M.; Md. Noorani, Mohd. Salmi; El-Moneam, M. A.

In: Journal of Computational Analysis and Applications, Vol. 26, No. 4, 01.04.2019, p. 604-627.

Research output: Contribution to journalArticle

@article{33f0af4b9b9d4e0eab6d7178f8a1897f,
title = "On the asymptotic behavior of some nonlinear difference equations",
abstract = "In this paper, some qualitative properties are discussed such as the boundedness, the periodicity and the global stability of the positive solutions of the nonlinear difference equation (Formula presented) where the coeficients A; αi; βi ϵ (0, ∞); i = 1, …, 5, while the initial conditions y−5,y−4,y−3,y−2; y−1; y0 are arbitrary positive real numbers. Some numerical examples will be given to illustrate our results.",
keywords = "Boundedness character, Difference equations, Global attractor, Global stability, High orders, Locally asymptotically stable, Prime period two solution",
author = "Alotaibi, {A. M.} and {Md. Noorani}, {Mohd. Salmi} and El-Moneam, {M. A.}",
year = "2019",
month = "4",
day = "1",
language = "English",
volume = "26",
pages = "604--627",
journal = "Journal of Computational Analysis and Applications",
issn = "1521-1398",
publisher = "Eudoxus Press, LLC",
number = "4",

}

TY - JOUR

T1 - On the asymptotic behavior of some nonlinear difference equations

AU - Alotaibi, A. M.

AU - Md. Noorani, Mohd. Salmi

AU - El-Moneam, M. A.

PY - 2019/4/1

Y1 - 2019/4/1

N2 - In this paper, some qualitative properties are discussed such as the boundedness, the periodicity and the global stability of the positive solutions of the nonlinear difference equation (Formula presented) where the coeficients A; αi; βi ϵ (0, ∞); i = 1, …, 5, while the initial conditions y−5,y−4,y−3,y−2; y−1; y0 are arbitrary positive real numbers. Some numerical examples will be given to illustrate our results.

AB - In this paper, some qualitative properties are discussed such as the boundedness, the periodicity and the global stability of the positive solutions of the nonlinear difference equation (Formula presented) where the coeficients A; αi; βi ϵ (0, ∞); i = 1, …, 5, while the initial conditions y−5,y−4,y−3,y−2; y−1; y0 are arbitrary positive real numbers. Some numerical examples will be given to illustrate our results.

KW - Boundedness character

KW - Difference equations

KW - Global attractor

KW - Global stability

KW - High orders

KW - Locally asymptotically stable

KW - Prime period two solution

UR - http://www.scopus.com/inward/record.url?scp=85045524017&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85045524017&partnerID=8YFLogxK

M3 - Article

VL - 26

SP - 604

EP - 627

JO - Journal of Computational Analysis and Applications

T2 - Journal of Computational Analysis and Applications

JF - Journal of Computational Analysis and Applications

SN - 1521-1398

IS - 4

ER -